# SDR HEEA079451

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,740 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Worn
- Location: Idler Linkage
- Component: Idler Linkage
- Component part number: 206001549101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER LINKAGE HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
